| Model Number |
7CN80A |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Hypoventilation (1916); Unintended Extubation (4564)
| Date of Event |
08/20/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during the patient¿s agitation, the tracheostomy tube slipped out of the trachea, resulting in tracheostomy tube displacement which caused an insufficient ventilation.The otolaryngology department and anesthesiology department were immediately called for bedside rescue, and an otolaryngologist inserted the tracheostomy tube under fiberoptic bronchoscopy.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.